Will double dose of birth control stop vaginal bleeding?

Not likely ! Each tablet has a proportion of estrogen to progesterone. By taking a double dose you are still taking the same balance. Finding the cause of bleeding by ultrasound, examination or endometrial sampling is a better strategy. Pregnancy always need to be ruled out. Talk to your caregiver.
Depends. It depends on the cause of the bleeding, the type of birth control pill and the individual's responsiveness to the hormones in the medication.

Related Questions

Constant vaginal bleeding for a yr now, sometime clotty, perscribed birth control for it but not working, no pain, a bit over weight, what could it be?

A bit 'fluffy' Obesity can cause menstrual irregularity and prolonged bleeding due to the conversion of androstenedione to estrone from peripheral fat, an active estrogen that feeds messages back to the pituitary gland and the poor lining of the womb (endometrium) gets 'confused' and sheds inappropriately. Check with your md for alternative rx's since the oral contraceptive is not working. Weight loss helps. Read more...

Excessive vaginal bleeding after stopping birth control?

May be normal. It is not clear what you mean by excessive vaginal bleeding - but it is quite common for the periods yo be heavier after stopping the pill than what you were experiencing while on the pill. Read more...

I recently started my birth control shot on December 11th. For the last three weeks I have experienced vaginal bleeding. Not a flow. I need advice.

Unpredictable. The bleeding patterns with depoprovera are unpredictable. You are right that for some in takes the period away. For others it causes irregular bleeding. There is no "normal" for Depo-Provera users. The longer you are on it the higher the chance of no periods. The Mirena (levonorgestrel) iud may be a better option for you if you want to avoid pregnancy and stop having periods. Read more...

How long does the heavy vaginal bleeding last after you start taking birth control pills?

Not usual. Heavy bleeding is not typical upon starting the pill. While it is common to have some irregular or break through bleeding or is not typically heavy. Check again with your doctor to assess the uterus for any abnormalities with an ultrasound and your blood tests for clotting problems. Read more...

I have had abnormal vaginal bleeding for 13 days straight after having normal 4-5 day cycles while on the birth control pill for 15 years. Concerned.

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...